British Lung Foundation
34,242 members41,637 posts

Depression and pneumonia

I got out of the hospital 2 weeks ago for pneumonia and the doctors gave me a bunch of medication to take. I am also taking birth control and have noticed that I have been experiencing a lack of sleep, crying most every night, things seamingly speeding up so fast that I feel I can't keep up with anything, and irritability. What could be causing this and what should I do?

2 Replies
oldestnewest

Hi I would go back to the doctors and tell them. Maybe the pill is interfering with the meds you are on? Or maybe one of the meds doesn't agree with you? We can't answer those questions, only a medical professional can. Let us know how you get on. x

5 likes
Reply

Good reply from Cough here. Also remember that having pneumonia is no walk in the park. People can get very depressed after it and it takes time to recover. But do see your GP and discuss all your concerns Take care :)

5 likes
Reply

You may also like...